MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred resulting to an additional intervention.Vascular access was obtained via the right femoral artery with a 6x45 non-boston scientific (bsc) sheath.The 75-90% stenosed target lesion was located in the tortuous and severely calcified external iliac artery.A 6.0x40x75cm express ld iliac / biliary stent was advanced for treatment.However, when the device was inserted over a.014 wire, the shaft length was determined to be not long enough to deploy the stent.The device was attempted to be removed; however, upon trying to pull it back into the sheath, the uninflated stent pulled off of the uninflated balloon, and was sitting on the 0.14 not expanded wire.The 6x45 sheath was replaced with a 7x45 non-bsc sheath.Subsequently, a 10x40 epic stent was used to trapped and crushed the express ld stent.The procedure was completed successfully with no patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An express ld device was received for analysis.A visual examination of the returned device confirmed that the crimp markings were visible on the balloon.No issues were noted with the balloon material.A visual examination found the stent was not returned with the device.No issues were noted with the tip of the device.A visual and tactile examination identified no issues along the length of the device.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16095500
Report Number2124215-2022-54236
Device Sequence Number12429516
Product Code NIO
UDI-Device Identifier08714729392156
UDI-Public08714729392156
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2025
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0028998331
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer02/16/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER - 6X45 AND 7X45 DESTINATION SHEATH; GUIDE CATHETER - 6X45 AND 7X45 DESTINATION SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown